First post advice appreciated

Hi all been reading you posts for a couple of weeks with interest thought I'd take advantage of you wisdom. I am waiting to see the cardiologist 3rd July I have been put on bisoprolol and apixaban by the doctors at a&e. My problem is I'm having sweats every hour and half on average all night as well. Has anyone else had these effect s I have read the leaflets on the tablets and this is not listed as a side effect.

5 Replies

oldestnewest
  • I take the same 2 medications but haven't experienced any sweating. However I seem to recall seeing other posters here mention it as a symptom of AF itself. If you type 'sweat' in the search box top right then the posts where it's mentioned will come up.

    In your position I think I might have a word with a pharmacist as they tend to know a lot more than GPs about the side effects of medication and, of course, there's the Yellow Card system for reporting things too.

    It will be interesting to see what other replies you get.

    Commiserations too as I appreciate how uncomfortable this must make you feel on top of the worry of a new diagnosis of AF.

  • Yes, I get dreadful sweating, I think the beta blocker causes it, however, I'm just about to start apixaban, coming off the warfarin, just in case it's that.

  • I asked the same question on here a couple of days ago

    I take bisoprolol and get lots of hot sweats Many people agreed that they get them too

    Not sure whether they are to do with the medication or the condition x

  • Thanks I must admit they are getting to me. I'm worn out I think I'll see doc next week if no better

  • Hi, yes I have this at least 4/5 times a night and the gp said it was a side effect of flecainide so would have to put up with it. I'd love to have a decent night's sleep, as the hot sweats are also accompanied by extreme thirst and faster heartbeat I need to sit up and drink some water which in turn means another trip to the loo!

You may also like...